# SDR 9WGA2020041601

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 66,793 hours, 14,164 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Unknown
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ENGINE 2 (RPM LOW) AUTO SHUTDOWN NO VIB NOTED, AFTER ENG #2 SHUTDOWN IN FLIGHT NOTED ALL PUMPS OFF ON #2 TANK.
